ACTIVE INGREDIENT: GoodSense Allergy Relief Tablets active ingredient is diphenhydramine hydrochloride, 25 mg, an antihistamine.
EFFECTIVE: GoodSense allergy pills temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
USE: GoodSense Allergy Relief is an easy to swallow allergy pill that is gluten free and compares to the active ingredient of Benadryl.$4.27
ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over$19.19